On the convergence of inexact Newton methods

R Idema, DJP Lahaye, C Vuik

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 10th European Conference on Numerical Mathematics and Advanced Applications
EditorsA Abdulle, S Deparis, D Kressner, `F Nobile, M Picasso, A Quarteroni
Place of PublicationBerlin
PublisherSpringer
Pages355-363
Number of pages9
ISBN (Print)978-3-319-10705-9
Publication statusPublished - 2015
EventENUMATH 2013, Lausanne, Switzerland - Berlin
Duration: 26 Aug 201330 Aug 2013

Publication series

Name
PublisherSpringer

Conference

ConferenceENUMATH 2013, Lausanne, Switzerland
Period26/08/1330/08/13

Cite this

Idema, R., Lahaye, DJP., & Vuik, C. (2015). On the convergence of inexact Newton methods. In A. Abdulle, S. Deparis, D. Kressner, F. Nobile, M. Picasso, & A. Quarteroni (Eds.), Proceedings of the 10th European Conference on Numerical Mathematics and Advanced Applications (pp. 355-363). Springer.